Discussions By Condition: I cannot get a diagnosis.

Undiagnosed, cant play trumpet anymore, satchmo-syndrom?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • July 22, 2009
  • 01:16 PM


english is not my first language, so i hope you will understand my translated words...
my problem: i was playing trumpet, also studying for 6 years and had to go to the army, where i had to make 7weeks basic training, without playing trumpet (only a bit on weekends). after this training i was practicing a lot (~8h each day like 7weeks before) and after 4 weeks or so, i unlearnd playing trumpet completly. it seemed to me, that the musculus orbicularus oris is not working proper, but wasn't sure. i was at approved teachers of europe, had mrt, was at physical therapy and speech therapy. their main statement was focused on asymmetric face things, but the cranial nerve is according mrt not damaged. but this statements were not for sure. i had no muscle-test yet. i myself see also the asymmetric when i use the zygomaticus mayor (maybe other muscels in this area). last week then, i was at the otorhinolaryngologist, who watched my vocal folds throw nose during playing trumpet. these folds close when i want to put air in the trumpet, but this could have to do with the lip. in normal state, everything in the larynge looks fine. absorbing, whistling, singing everything works.
i was today investigating in internet and found the "satchmo-syndrom" which fits good on my syntopics. could someone please help. i have this problem for nearly 2 years.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?